# SDR DALA2019031301644

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 83,178 hours, 63,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR CEILING EMERGENCY LIGHT NOT ILLUMINATING. REPLACED BATTERY PACK TO B5-28 CHARGER. (LP5724064)
